Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hello Kristine! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.
Can you please attach a picture of the rash ?
Does this itch as well?
Thanks for the information
It looks like a dermatitis or eczema to me
You can apply 1% hydrocortisone over it and that will be helpful
If it does not go away then you might need to see the doctor for a prescription strength topical steroids
Please do let me know if you have any other question
Yes it seems like it
This will get better with topical steroids
It could be an allergic dermatitis OR eczema
Dry skin,stressful conditions,menstruation etc
I sincerely ***** ***** I have helped you,and that I have earned my 5-stars rating today.
Please remember to rate my service by selecting 5-stars at the top of the screen(rating me now does not close your question)
We can continue further till you are satisfied and you simply use the reply box to let me know
Thank you and regards
You are welcome
Please leave a 5-stars rating so as to credit my service